Oscillation and stability of nonlinear neutral impulsive delay differential equations

  • Yong Duan
  • Peng Tian
  • Shunian Zhang


In this paper, oscillation and stability of nonlinear neutral impulsive delay differential equation are studied. The main result of this paper is that oscillation and stability of nonlinear impulsive neutral delay differential equation are equivalent to oscillation and stability of corresponding nonimpulsive neutral delay differential equations. At last, two examples are given to illustrate the importance of this study.

AMS Subject Classification

34A37 34K15 

Key words and phrases

Oscillation stability impulse neutral delay differential equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. Bainov, M. Dimitrova and A. Dishieco,Oscillation of the solution of impulsive differential equations and inequalities with retarded argument, Rocky Mountain J. Math.28 (1998), 25–40.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    K. Gopalsamy, B. Lalli and B. Zhang,Oscillation of odd order neutral differential equations, Czch. Math. J.42 (1992), 313–323.MATHMathSciNetGoogle Scholar
  3. 3.
    W. Li,Positive solution of an odd order neutral delay differential equations, Nonlinear Anal.36 (1999), 899–913.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    X. Tang, J. Yu,Oscillation and existence of positive solutions for odd order neutral equations with “integrally small” coefficients, J. Math. Anal. Appl.222 (1998), 286–296.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    J. Yan,Oscillation of neutral impulsive delay differential equation, Chin. Ann. Math.21A (2000), 755–762.Google Scholar
  6. 6.
    J. Yu,The first onler differential inequalities with deviating arguments, Acta. Math. Sinica33 (1992), 152–159.Google Scholar
  7. 7.
    B. Zhang, B. Yang,New approach of studying the oscillation of neutral differential equations, Funkcial Ekavac,41:1 (1998), 79–89.MATHGoogle Scholar
  8. 8.
    Y. Zhang, X. Dang,Oscillation of neutral implsive delay differential equation, Acta. Math. Sinica.41 (1998), 219–224.MATHMathSciNetGoogle Scholar
  9. 9.
    G. Zhang,Eventually positive Solution of odd order neutral differential equations, Appl. Math. Lett.13 (2000), 55–61.MATHCrossRefGoogle Scholar

Copyright information

© Korean Society for Computational & Applied Mathematics 2003

Authors and Affiliations

  • Yong Duan
    • 1
  • Peng Tian
    • 1
  • Shunian Zhang
    • 1
  1. 1.School of ManagementShanghai JiaoTong UniversityShanghaiP. R. China

Personalised recommendations